Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some continued fraction identities of Srinivasa Ramanujan


Authors: S. Bhargava and Chandrashekar Adiga
Journal: Proc. Amer. Math. Soc. 92 (1984), 13-18
MSC: Primary 11A55; Secondary 05A19, 40A15
DOI: https://doi.org/10.1090/S0002-9939-1984-0749881-3
MathSciNet review: 749881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this note is to state and prove, in a simple, unified manner, several $ q$-continued fraction expansions found in Ramanujan's "lost" notebook. This is related to some recent works of G. E. Andrews and M. D. Hirschhorn.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A55, 05A19, 40A15

Retrieve articles in all journals with MSC: 11A55, 05A19, 40A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749881-3
Keywords: $ q$-continued fractions, Rogers-Ramanujan identifies
Article copyright: © Copyright 1984 American Mathematical Society